So my mom told me today that she is having purple dots appear on her skin, like bruises, they are coming and going, sometimes they’ll be there for a few days, then fade, and reappear a week or 2 later again.
When she went to the nurse this morning to get her blood pressure monitor on, the nurse told her that she needs to mention them to her doctor. She’ll be seeing the doctor soon so thats good at least.
Also her skin is breaking if she tips off of anything, like if she hits her hand her skin will break. The nurse told her that steroid use can cause the skin to thin, and break more easily, so thats probably what is causing hers to break.
I sware if its not one thing its another, she’s having a lot of problems with her health lately, I’m quite worried about the purple bruises on her skin, I was thinking maybe its lack of oxygen in her blood, which I know can be very dangerous.
Hopefully she’ll get it sorted soon.